# SDR AU510001629

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- Propeller: Hartzl HCD4N3A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rivet
- Condition: Sheared
- Location: Windshield
- Part time: 10,713 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT WINDSHIELD UPPER OB CORNER DOUBLER HAD 4 SHEARED RIVETS. FOUND DURING INSPECTION IAW AD/B200/21 AMDT 11.(AD/SB DESC: AD/B200/21 AMDT 11 ) (OTHER CAUSE: MATERIAL ) (CASA NR 510001629)
